Rearrangement theorems for sequences
Journées arithmétiques de Bordeaux, Astérisque, no. 24-25 (1975), 19 p.
@incollection{AST_1975__24-25__243_0,
     author = {Niederreiter, Harald},
     title = {Rearrangement theorems for sequences},
     booktitle = {Journ\'ees arithm\'etiques de Bordeaux},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {24-25},
     year = {1975},
     zbl = {0306.10035},
     mrnumber = {387225},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1975__24-25__243_0/}
}
Niederreiter, Harald. Rearrangement theorems for sequences, dans Journées arithmétiques de Bordeaux, Astérisque, no. 24-25 (1975), 19 p. http://archive.numdam.org/item/AST_1975__24-25__243_0/

[1] I. D. Berg, M. Rajagopalan, and L. A. Rubel. - Uniform distribution in locally compact abelian groups. Trans. Amer. Math. Soc. 133, 435-446 (1968). | Article | MR 227695 | Zbl 0165.34401

[2] I. D. Berg and L. A. Rubel. - Densities on locally compact abelian groups. Ann. Inst. Fourier 19, fasc. 1, 81-107 (1969). | Article | EuDML 73984 | MR 249937 | Zbl 0176.11602

I. D. Berg and L. A. Rubel. - Erratum, Ann. Inst. Fourier 19, fasc. 2, 533 (1969). | EuDML 73999 | MR 259496

[3] N. Bourbaki. - Topologie generale. Hermann, Paris, 1948, 1960.

[4] J. Descovich. - Zur Theorie der Gleichverteilung auf kompakten Räumen. Sitzgsber. Österr. Akad. Wiss. , Math. -naturw. Kl., Abt. II, 178, 263 -283 (1969). | MR 272737 | Zbl 0217.32702

[5] E. Hlawka. - Folgen auf kompakten Räumen. Abh. Math. Sem. Hamburg 20, 223-241 (1956). | Article | MR 81368 | Zbl 0072.05701

[6] E. Hlawka. - Interpolation analytischer Funktionen auf dem Einheitskreis Number Theory and Analysis (edited by P. Turan), pp. 97-118, Plenum, New York, 1969. | MR 271362

[7] L. Kuipers and H. Niederreiter. - Uniform Distribution of Sequences. Wiley-Inter science, New York, 1974. | MR 419394 | Zbl 0281.10001

[8] M. B. Nathanson. - Asymptotic distribution and asymptotic independence of sequences of integers, (to appear). | Article | MR 453683 | Zbl 0375.10040

[9] H. Niederreiter. - On the existence of uniformly distributed sequences in compact spaces. Compositio Math. 25, 93-99 (1972). | EuDML 89133 | MR 316661 | Zbl 0239.10019

[10] J. G. Van Der Corput. - Verteilungsfunktionen I-VIII. Proc. Akad. Amsterdam, 38, 813-821, 1058-1066 (1935) | JFM 61.0202.08

J. G. Van Der Corput. - Verteilungsfunktionen I-VIII. Proc. Akad. Amsterdam, 39, 10-19, 19-26, 149-153, 339-344, 489-494, 579-590 (1936). | JFM 61.0204.01 | Zbl 0013.16001

[11] J. Von Neumann. - Egyenletesen sürü szämsorozatok. Mat. Fiz. Lapok 32, 32-40 (1925).

[12] A. Zame. - On a problem of Narkiewicz concerning uniform distributions of sequences of integers. Colloq. Math. 24, 271 -273 (1972). | Article | EuDML 266793 | MR 306145 | Zbl 0244.10048